# SDR AALA20161101005

- Difficulty date: October 29, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 1,386 hours, 554 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING TAKEOFF ROLL FLEX DID NOT ANNUNCIATE ON PFD WITH NO THRUST NOT SET ECAM ALERT GENERATED.  TAKE OFF ABORTED AT APPROXIMATELY 70 KNOTS.  MAINTENANCE ACCOMPLISHED TSM 22-00-00-810-802 IAW AMM 22-83-34 AND AFS TEST IAW AMM 22-96-00 WITH NO FAULTS FOUND.
